# SDR MALA954627

- Difficulty date: September 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866MA
- Make and model: Dhav DHC8102
- Aircraft serial: 366
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 21565
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 3429 - DURING TAXI FROM GATE AT DTW, THE CREW NOTED A SHUDDER FROM THE RT MAIN GEAR WHEN BRAKE PRESSURE WAS APPLIED .  THEY TESTED THE ANTI-SKID SYSTEM, WHICH CAUSED THE RT BRAKE TO RELEASE WITH PRESSURE STILL APPLIED.  MAINTENANCE PERSONNEL REPLACED THE LT AND RT MAIN GEAR BRAKE ASSEMBLIES.  ALL SYSTEMS OPERATED SATISFACTORILY.  (M)
